Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 103-106
http://dx.doi.org/10.1155/S0161171298000131

Longest cycles in certain bipartite graphs

Department of Mathematics and Computer Science, Seton Hall University, South Orange 07079, NJ, USA

Received 10 July 1995; Revised 25 October 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pak-Ken Wong, “Longest cycles in certain bipartite graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 103-106, 1998. doi:10.1155/S0161171298000131